Ok so I just joined this site today and I saw that other people were sharing their journey with accutane/claravis and I wanted to do the same cuz I feel pretty alone in my treatment. Cuz I don't have anyone to relate to. Today is officially my first week of starting 40 mg of claravis, my face is soo broken out I don't even think that there's a clear spot on my face and it hurts sooo bad and horribly oily.I'm even more embarrased to go out in public now. I haven't gotten horribly dry yet, at least nothing a little cetaphil moisturizing cream and chapstick can't take care of. I have had some weird thing going on with my body and I'm not really sure if it's from the claravis or not. So on Sunday I went to go to the bathroom and it waz pretty painful and my butt waz bleeding, that only happened 2 times and that hasn't happened again but that waz deffinately scary and I think it's from being dry. Also i'm a dancer and I can't move for 2 minutes without getting a headache and having to stop. It's extremely frustrating and I don't know if it's from the accutane or not. And to top it off I got this horrible sore throat last night and my nose is all stuffed up and I have diareah and I don't kno if I'm sick or if it's from the accutane. I hate that I have to take this stuff but I hope that it works.
- 0 comments
- 91 views